| Model Number |
INC-11597-132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not received for evaluation.
Event or Problem Description
It was reported that during the procedure, the catheter (subject device) encountered resistance and when pulled back it broke between the 5 - 7" mark on the distal tip.Medical delay of unknown duration was reported.No medical intervention or adverse events were reported to the patient due to this event.Procedure was reported to have been completed with a similar replacement device.No other information is available.
Additional Manufacturer Narrative
The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Although the dhr could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.H3 other text: device not received for evaluation.
Event or Problem Description